Error Bounds for Asymptotic Expansion of the Conditional Variance of the Scale Mixtures of the Multivariate Normal Distribution
Year of publication: |
1999
|
---|---|
Authors: | Fotopoulos, Stergios ; He, Lijian |
Published in: |
Annals of the Institute of Statistical Mathematics. - Springer. - Vol. 51.1999, 4, p. 731-747
|
Publisher: |
Springer |
Subject: | Heteroscedasticity | orthogonal polynomials | Laguerre polynomials | Laplace transform |
-
Bayes empirical Bayes estimation for discrete exponential families
Walter, G., (1989)
-
Approximation of Asymmetric Multivariate Return Distributions
Chu, Ba, (2012)
-
On the Joint Distribution of a Quadratic and a Linear Form in Normal Variables
Schöne, Alexander, (2000)
- More ...
-
UNIT ROOT TESTS WITH INFINITE VARIANCE ERRORS
Ahn, Sung, (2001)
-
Unit root tests with infinite variance errors
Ahn, Sung K., (2001)
-
Fotopoulos, Stergios B., (1999)
- More ...